# SDR 2007UALA03769

- Difficulty date: September 18, 2007
- Submitted: September 22, 2007
- Operation: Air carrier
- Aircraft: N198UA
- Make and model: Boeing 747422
- Aircraft serial: 28716
- Aircraft time: 41,374 hours, 5,046 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Broken
- Location: Galley G5 Lt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY G5 LEFT WALL FWD END, EEL CABLE & PIN BROKEN.    10-16-07    RELAMPED & REPLACED EEL CABLES, OP CHECKED OK .  SUSPECT IMPACT BY SERVING CART OR CUSTOMER CARRY-ON ITEM.
